Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 67, Number 2

All articles in this issue are freely accessible.

Principal quadratic functionals
Walter Leighton.
Trans. Amer. Math. Soc. 67 (1949), 253-274
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0034535
On the semi-continuity of double integrals
Paul V. Reichelderfer.
Trans. Amer. Math. Soc. 67 (1949), 275-285
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0034447
The imbedding theorem for fibre bundles
Shiing-Shen Chern and Yi-Fone Sun.
Trans. Amer. Math. Soc. 67 (1949), 286-303
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0032996
Parallelisability of principal fibre bundles
Shiing-Shen Chern and Sze-Tsen Hu.
Trans. Amer. Math. Soc. 67 (1949), 304-309
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0032997
The topology of ordered Abelian groups
L. W. Cohen and Casper Goffman.
Trans. Amer. Math. Soc. 67 (1949), 310-319
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0032648
On the growth of derivatives of functions omitting two values
A. S. Galbraith, W. Seidel and J. L. Walsh.
Trans. Amer. Math. Soc. 67 (1949), 320-326
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0032773
Some problems in conformal mapping
J. A. Jenkins.
Trans. Amer. Math. Soc. 67 (1949), 327-350
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0032748
On the distribution of the characteristic values and singular values of linear integral equations
Shih-Hsun Chang.
Trans. Amer. Math. Soc. 67 (1949), 351-367
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0033966
Continued fractions with absolutely convergent even and odd parts
R. E. Lane and H. S. Wall.
Trans. Amer. Math. Soc. 67 (1949), 368-380
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0032034
On the degree of polynomial approximation to harmonic and analytic functions
J. L. Walsh, W. E. Sewell and H. M. Elliott.
Trans. Amer. Math. Soc. 67 (1949), 381-420
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0033920
Coset representations in free groups
Marshall Hall.
Trans. Amer. Math. Soc. 67 (1949), 421-432
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0032642
On a monotone singular function and on the approximation of analytic functions by nearly analytic functions in the complex domain
H. Kober.
Trans. Amer. Math. Soc. 67 (1949), 433-450
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0032719
Concerning upper semi-continuous collections of continua
R. D. Anderson.
Trans. Amer. Math. Soc. 67 (1949), 451-460
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0033533
The asymptotic solutions of ordinary linear differential equations of the second order, with special reference to a turning point
Rudolph E. Langer.
Trans. Amer. Math. Soc. 67 (1949), 461-490
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0033420
Abel’s theorem and a generalization of one-parameter groups
J. F. Ritt.
Trans. Amer. Math. Soc. 67 (1949), 491-497
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0032765
American Mathematical Society